# SDR 2008UALA03860

- Difficulty date: July 13, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 59,320 hours, 22,173 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 27DEF INOP.  *S/D*  LAMPS INOP AT ROW 27.  RE-LAMPED ASSY AT ROW 27, OPS CHECKED GOOD.
